# SDR CALA2013121693748

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 37,395 hours, 16,352 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1398
- Condition: Sparks
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING ENG 1 START SPARKS OBSERVED COMING OUT OF THE ENG.  REPLACED NR 1 ENG START IAW AMM.
